# SDR USAAD97109

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821US
- Make and model: Doug DC-9-82
- Aircraft serial: 49138
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Jammed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCO/BWI - FLT 2329 - NOSE GEAR DOOR WOULD NOT RETRACT ON TAKEOFF.  REMOVED PROTRUDING CHAFE STRIP FROM SPRAY DEFLECTOR AND PROGRAMMED FOR REPLACEMENT.  (X)
